A1 Journal article (refereed)
Geodesic X-ray tomography for piecewise constant functions on nontrapping manifolds (2020)


Ilmavirta, J., Lehtonen, J., & Salo, M. (2020). Geodesic X-ray tomography for piecewise constant functions on nontrapping manifolds. Mathematical Proceedings of the Cambridge Philosophical Society, 168 (1), 29-41. doi:10.1017/S0305004118000543


JYU authors or editors


Publication details

All authors or editors: Ilmavirta, Joonas; Lehtonen, Jere; Salo, Mikko

Journal or series: Mathematical Proceedings of the Cambridge Philosophical Society

ISSN: 0305-0041

eISSN: 1469-8064

Publication year: 2020

Volume: 168

Issue number: 1

Pages range: 29-41

Publisher: Cambridge University Press

Publication country: United Kingdom

Publication language: English

DOI: https://doi.org/10.1017/S0305004118000543

Open Access: Other way freely accessible online

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/67049

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1702.07622

Web address where publication is available: https://arxiv.org/abs/1702.07622


Keywords: inverse problems


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2020

Preliminary JUFO rating: 2


Last updated on 2020-18-10 at 20:06